# SDR AALA202306053333

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,140 hours, 25,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT SMOKE DETECTOR IN 1ST CLASS LAVATORY ACTIVATED; HOWEVER, NO SMOKE OR FIRE WAS PRESENT. SMOKE DETECTOR WAS RESET. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
